# SDR XNOA01084

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Location: Rt Wing
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERONS BECAME LOCKED OUT TO THE RT DURING FLT CONTROL CHECK.  PERFORMED AUTO PILOT ROLL SERVO CHECK,  AUTO PILOT ROLL ENGAGMENT & DISENGAGMENT TEST, "AILERON CONTROL WHEEL OPERATION STIFF",  ALL SPEED AILERON SERVO CONTROL OPS CHECK,  AILERON CABLE VISUAL & TENSION CHECK,  AILERON MECH CONTROL SYS TEST WITH & WITHOUT DROOP INPUT,  CABLE TENSION REGULATOR INSPECTION CHECK,  AILERON FUNCTION TEST OF EACH SERVO CONTROL USING SINGLE HYD. SYS,  CYCLED ALL FLIGHT CONTROLS & BLEED GREEN SYSTEM OF AIR & REPLENISHED, ALL SPEED AILERON INSPECTION CHECK,  LOW SPEED AILERON INSPECTION CHECK,  LOW SPEED AILERON SERVO CONTROL INSPECTION CHECK, AND INTERCONNECTING SPRING ROD INSPECTION CHECK. ALL CHECKS WERE OK,  NO DEFECTS
